# SDR ASAA12511663

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N556AS
- Make and model: Boeing 737890
- Aircraft serial: 35175
- Aircraft time: 23,235 hours, 7,397 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Part time: 33,561 hours, 12,902 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L 2 DOOR SLIDE SCHEDULED DEPLOYMENT.  SLIDE DEPLOYED BUT SLIDE EMERGENCY LIGHTS FAILED TO ILLUMINATE.  ACFT GROUNDED.  REPLACED SLIDE.
